# SDR ASAA2016072517509

- Difficulty date: July 25, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 24,819 hours, 7,422 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED TC78273000, NR 1 ENGINE, FOUND FAULT 73-31441, DEU 2 DATA IS MISSING.  ACFT GROUNDED.  PERFORMED FIM 73-24 TASK 815. BOTH ENGINES EEC TEST PASSED.  IN ADDITION PERFORMED ENGINES 1 AND 2 GROUND RUNS.  ACTIVE FAULT 73-31441 CLEARED.  NO NEW FAULTS LOGGED.  ENGINE RAN, IAW AMM 71-00-00/501. PERFORMED BOTH ENGINES EEC TEST AFTER RUN. SYSTEM CHECKED NORMAL.
